# SDR CALA2018110302248

- Difficulty date: October 30, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 89,773 hours, 16,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER POWER SUPPLY DOOR L2 M33096 BATTERY FAIL CAPACITY TEST. EMER POWER SUPPLY DOOR L2 M33096 BATTERY REPLACED AND INSTALLATION TEST CARRIED OUT NORMAL AS PER AMM 33-51-06.
